# SDR SIMA200721807

- Difficulty date: July 25, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- Aircraft time: 17,940 hours, 22,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7253721493
- Condition: Corroded
- Location: Zone 100
- Part time: 17,940 hours, 22,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON GALLEY FLOOR SUPPORT AT STATION 258 FOUND CORRODED.  REMOVED PREVIOUS REPAIR AND INSTALLED NEW FILLER IAW SAAB SRM 53-70-30.  RETURNED AIRCRAFT TO SERVICE.
